MAUDE Adverse Event Report: IMPL TAPERED SCR-V SBM 6M M 5.7MM 10MM; DENTAL IMPLANT

IMPL TAPERED SCR-V SBM 6M M 5.7MM 10MM; DENTAL IMPLANT
Model Number ILOA001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Weight unknown / not provided.Additional pma/510(k) number ¿ k011028, k013227.A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external factors (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
The clinician reported attempting to place an implant in tooth site #4.The implant would not tighten up and obtain stability.The patient will return in two (2) months for a new implant.Placement.
 
Additional Manufacturer Narrative
This report is being submitted to relay corrected data and additional information.The following sections are being reported: b4: date of this report was updated.D4: lot number was corrected/updated.D4: unique device identifier was corrected/updated.D4: device expiration date was corrected/updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H4: device manufacture date was corrected/updated.H10: narrative/data was updated.
 
Event or Problem Description
Customer corrected the device lot number.

Brand Name
IMPL TAPERED SCR-V SBM 6M M 5.7MM 10MM
Common Device Name
DENTAL IMPLANT
MDR Report Key12638413
Report Number0002023141-2021-02908
Device Sequence Number3451481
Product Code DZE
UDI-Device Identifier00844868006060
UDI-Public(01)00844868006060(17)240326(10)1226908
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/23/2024
Device Model NumberILOA001
Device Catalogue NumberTSV6B10
Device Lot Number1226906
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/24/2021
Supplement Date Received by Manufacturer10/29/2021
Initial Report FDA Received Date10/15/2021
Supplement Report FDA Received Date11/03/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR